# SDR 08FDEA02653

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: A5786353300200
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT; NR 2 TRACK FWD BOLT IS PITTED.  REMOVED AND REPLACED THE BOLT ON THE RIGHT WING NR 1 SLAT; NR 2 TRACK FWD BOLT IAW FEDEX A300-600 AMM 27-80-11-4.
